# SDR USAA2010102192340

- Difficulty date: October 17, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 30,731 hours, 18,696 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Intermittent
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 829 - CLT - FALSE SMOKE WARNING - CREW RECEIVED INTERMITTENT LAV SMOKE ALARM FROM FORWARD LAV WHILE OCCUPIED BY PASSENGER.  FLIGHT ATTENDANT INSPECTED AND FOUND NO INDICATION OF SMOKE OR FUMES.  MAINTENANCE PERFORMED BITE TEST - CHECKED OK WITH NO FAULTS AND NO HISTORY.
